# SDR A6WA200840403

- Difficulty date: May 13, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 11,230 hours, 10,399 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UPON ENGINE START GROUND SPOILER DEPLOY ADVISORY MESSAGE. ALL SPOLERS CONFIRMED UP VISUALLY AND ON FLIGHT CONTROL PAGE. INTERROGATED LT AND RT SECU`S FOR FAULTS, NO FAULTS FOUND. CHECKED MDC FOR FAULTS/DIAGNOSTICS, NO FAULTS FOUND GROUND RAN AIRCRAFT, RE CHECKED MDC NO FAULTS FOUND OPS CHECK NORMALLY IAW AMM 27-60-00. (A)
